# SDR ARWA20011214

- Difficulty date: December 27, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 51,728 hours, 27,038 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800041
- Part serial: 368275
- Condition: Erratic
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 4 OIL PRESSURE WENT TO 0 PSI AFTER TOP OF DESCENT, NR 4 OIL PRESS LIGHT ILLUMINATED, ENGINE WAS SHUT DOWN.  BLED NR 4 ENGINE OIL SYSTEM, REMOVED AND REPLACED MAIN OIL FILTER IAW P&W 72-0, FOUND OIL PRESS XMTR ERRATIC, R&R IAW MM 79-32-1, OPS CKD DURING ENGINE RUN UP OK IAW MM 71-00. AIRCRAFT RETURNED TO SERVICE.
